Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 13 found articles
 
 
  Homogenization for fully nonlinear parabolic equations
 
 
Title: Homogenization for fully nonlinear parabolic equations
Author: Marchi, Claudio
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 60 (2005) nr. 3 pages 18 p.
Year: 2005
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands